Colitis Expert Forum
bowel movement accidents
About This Forum:

This forum is for questions and support regarding Colitis issues such as: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC Medications, Fever, Living with Colitis, Loss of Appetite, Preventing Flare-ups, Research, Symptoms, Support, Surgery, Tests, Treatments, Types of Colitis

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

bowel movement accidents

since I have beentaking statins Ihave been having accidental bowel releases.In addition it is extreamly difficult to clean myself because the stool seems to be very greasy. the only partial relief is taking anti diarrhea pills but then I havesmall hard balls of feces coming out
Related Discussions
Avatar m tn
Hi,
One of the side effects of statins is diarrhea. If it persists consult your doctor for an alternative to statins.
If it is more of an incontinence, then it has to be evaluated by your gastroenterologist.
Pancreatic problems can also cause greasy stools. CT scan of the abdomen will show whether pancreas is involved.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.

Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now